Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Been taking overal-L. Will taking too often effect? Had intercourse. Pregnancy chances?

Hi, I m 23 years old. I have been taking overal-L as recommended by my gyne. This month I started overal-L from last wednesday at around 10:30 PM but from the next day I changed my time to 11:55 pm and started taking it at the same time. During the same week on saturday, I forgot taking it at that particular time and instead took it at 01:25 Am which was 2 hours late than the usual time. Will this effect me in any way? Please note that during the month of April last week I had unprotected intercourse with my husband when there was a gap of 7 days, but I got my periods within 72 hours,at the expected date. However in the month of May , the week I stopped overal-L, I took 2 I-pills on different days during the same week. I didn t get my periods till now. I also took two pregnancy tests , one at home and one at the clinic, both of which came out to be negative. I started overal-L this month already,my doc asked me to take it till the packet ends and assured me that I would get my periods after this packet ends.
Asked On : Sat, 9 Jun 2012
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
I think your doctor is right. It is natural for you to worry. However, if you have seen your docor and two pregnancy tests were negative, the chances of pregnancy are remote. Carry on with your pills and when you finish, hopefully you should have our periods. Try to maintain the same time for taking your pills for maximum efficacy.
Best wishes.
Answered: Sat, 8 Dec 2012
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Since you are taking the pills regularly, the difference in the time of talking the pill by 2-3 hours is not significant. This is not likely to have any effect on its efficacy as long as you are taking the pill daily. Please do not worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor